Tradename
Neo Michaelon
Generic Name
Paracetamol, Chlorpheniramine maleate, Pseudoephedrine HCl
Category
Respiratory System
Form
Suspension
Composition
Each 5 ml contains:
Paracetamol.................................125 mg
Chlorpheniramine maleate............0.75 mg
Pseudoephedrine HCl......................30 mg
Description
For flu and common cold
Properties/Actions
Neo Michaelon suspension is a well tolerated effective anticarrhal with analgesic, antihistaminic and decongestant effects through its main components:
  • Paracetamol: Has analgesic and antipyretic effects.
  • Chlorpheniramine maleate: Is a highly effective antihistamine with a rapid onset of action for the symptomatic relief of bronchial and nasal allergies and common cold.
  • Pseudoephedrine HCl: Is a highly effective sympathomimetic with a nasal decongestant effect.
Indications
Neo-Michaelon is indicated in:
  • Common cold
  • Influenza
  • Sneezing
  • Rhinorrhea
  • Nasal itching
  • Other diseases associated with nasal congestion and inflammation
Contraindications
Hypersensitivity to any of its components.
Drug Interactions
Side Effects/Adverse Effects
Pregnancy & Lactation
Dosage & Administration
The following dosage is generally recommended:
  • 2-5 years: Half a teaspoonful (2.5 ml) 3 times daily.
  • 6-12 years: 1 teaspoonful (5 ml) 3 times daily.
Overdosage
Warnings
Neo Michaelon suspension may cause some drowsiness.
It should be used with caution in patients with hypertension.
It is not to be used in children less than 2 years of age.
Notes
Storage
Packaging
Bottles of 120 ml.
Manufacturer
Amoun Pharmaceuticals
Date Added/Updated
21st March 2013 12:08pm

Miscellaneous

Share This!

Respected Sites

drugs.com

rxlist.com

rxwiki.com

Need Help?

on-call support